Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
1. Verfasser: American Mathematical Society
Format: Artikel
Sprache:English
English
Veröffentlicht: American Mathematical Society 2010
Schlagworte:
Online Zugang:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt